Sh. Menchavez

Search this author in Google Scholar

Articles: 1

Automorphisms generated by umbral calculus on a nuclear space of entire test functions

Ferdinand Jamil, Yuri Kondratiev, Sheila Menchavez, Ludwig Streit

↓ Abstract   |   Article (.pdf)

MFAT 24 (2018), no. 4, 339-348


In this paper we show that Sheffer operators, mapping monomials to certain Sheffer polynomial sequences, such as falling and rising factorials, Charlier, and Hermite polynomials extend to continuous automorphisms on the space of entire functions of first order growth and minimal type.

All Issues